# SDR QXEA200602759

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 13,784 hours, 14,161 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Part number: 8209712
- Part serial: 2004060586
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 471 hours, 409 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RNO FLIGHT NR 2445: NR 1 BLEED HOT CAUTION ILLUMINATED WITH BLEED AIR INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE HP SHUT-OFF VALVE.  PRESSURIZATION OF AIRCRAFT AND OPENING AND CLOSING OF HP VALVE.  NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
